# SDR SWIA202265436

- Difficulty date: April 21, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N840SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15499
- Aircraft time: 2,589 hours, 2,265 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: None
- Condition: Damaged
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

L WINDOW HEAT CAUTION MESSAGE APPEARED DURING APPROACH.  (FLIGHT 3600 - FILED CLOSED)       THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 24701121 WITH THE FOLLOWING CORRECTIVE ACTION: "REMOVED AND REPLACED CAPT SIDE WINDOW PER TASK CARD 56-220-1000-SKY, OPS CHECK AND LEAK CHECK GOOD."
